# SDR QXEA0000454

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENTED AREA APPROXIMATELY 3 INCHES LONG BY 2 INCHES HIGH AND .060 DEEP IN AFT SIDE OF REAR WALL OF RIGHT-HAND MAIN LANDING GEAR STRUT BAY, JUST INBOARD OF STRUT PIVOT PIN.  REPAIRED IAW HORIZON AIR EA 4-57-351.
